A Menger Redux: Embedding Metric Spaces Isometrically in Euclidean Space¶
and Philip L. Bowers
The American Mathematical Monthly · Aug 1, 2017
JMU faculty highlighted in ; student co-authors in .
BibTeX¶
@article{bowers2017menger,
author = {John C. Bowers and Philip L. Bowers},
title = {{A Menger Redux: Embedding Metric Spaces Isometrically in Euclidean Space}},
journal = {The American Mathematical Monthly},
year = {2017},
volume = {124},
number = {7},
pages = {621--636},
doi = {10.4169/amer.math.monthly.124.7.621}
}